Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 2, Pages 115-119
http://dx.doi.org/10.1155/S0161171202003393

Pythagorean identity for polyharmonic polynomials

1603F Simpson Street, Greensboro 27401, NC, USA
2Department of Mathematics, Syracuse University, Syracuse 13244, NY, USA

Received 13 May 1999

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Allan Fryant and Murali Krishna Vemuri, “Pythagorean identity for polyharmonic polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 2, pp. 115-119, 2002. doi:10.1155/S0161171202003393